Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Upset stomach and diarrhea when having sex or masturbating, no guilt problem. Kindly help

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 442 Questions
Question
Hello
I am 30 year old married guy. Whenever i have sex with my wife or masturbate, i experience upset stomach and diarrhea for 1-2 days. I have no guilt problem or any other problem but i always experience this problem.
Kindly help
Posted Thu, 13 Sep 2012 in Men's Health
 
 
Answered by Dr. Sourav Ganguly 33 minutes later
Hi,

Thanks for your query.

Masturbation and sex has no relation with stomach problem and diarrhea.

The stomach upset and diarrhea mostly may be due to an alteration in eating habit or due to stress mediated phenomenon during masturbation and sexual activities.

You need not worry about it at all.

You just consult with your physician if the symptoms are troubling you. He/she can evaluate for other cause and start treatment accordingly.

For now, eat regularly; drink plenty of fluids and enjoy sexual life.

Hope I have answered your query. If you have any further questions I will be happy to help.
If you do not have any clarifications, you can close the discussion and rate the answer and write a review.

Best Wishes,
Dr Sourav Ganguly

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor